# SDR DALA1242370635

- Difficulty date: June 8, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 78,922 hours, 36,890 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM BS 1640 LBL 5.  FOUND CORROSION OUT OF LIMITS ON UPPER TEE FROM BS 1640 BETWEEN LBL 10-34.  FABRICATED AND INSTALLED REPAIR PER SRM 53-08-51 REPAIR 3.
